[seqfan] Re: more Dyck Paths

Richard Mathar mathar at strw.leidenuniv.nl
Tue Nov 25 18:02:25 CET 2008

rjm> From seqfan-bounces at list.seqfan.eu  Thu Nov 20 13:35:02 2008
rjm> Date: Thu, 20 Nov 2008 13:08:29 +0100
rjm> From: Richard Mathar <mathar at strw.leidenuniv.nl>
rjm> ....
rjm> On the bottom of page 282 of 
rjm> Shu-Chung Liu, Jun Ma, Yeong-Nan Yeh, "Dyck Paths with Peak-
rjm> and Valley-Avoiding Sets", Stud. Appl Math. 121 (3) (2008) 263-289
rjm> http://dx.doi.org/10.1111/j.1467-9590.2008.00415.x
rjm> we read
rjm> "Remark 1. The sequences formed by the coefficient of D_{bar2s,bar2s)(1,z)
rjm> and D_{bar0,3bar1,a)(1,z) are not in Sloane. The coefficients of
rjm> ... which is the sequence A025241 in [4].."
rjm> [4] N. J. A. Sloane, "The On-line.." available at...

To avoid duplicated submissions: I contacted one of the authors who responded
that they will submit these..


More information about the SeqFan mailing list